I am weaning off prednisone and am finding myself having withdrawal symptoms/side effects including extreme exhaustion. Is there anything I can take to help bring up the energy level?
Vitamin b-12 taken 3 times per day might put some pep in your step. It's a water soluble vitamin so you want to take it throughout the day instead of all at once as it is excreted in your urine. Get a good quality B-12 from GNC or similar place or health food store. OR if your doctor is willing, they might prescribe you either nuvigil or Provigil that you can take first thing in the morning; they are controlled substances and both give me headaches, but they keep my butt from dragging.
This illness that we all have is so different with how things work.When I was weaning off prednisone I had no side effects at all.I was on prednisone for 6 straight months.Started out taken 80 mg a day,weaning down to 21/2 mg a day before completely stopping.I`am sure their is something your doctor can figure out how to bring your energy levels back up to normal.Good luck.